M. Pavlović, S. Radenović, On a lower bound of Jensen’s functional, Univ. Beograd, Publ. Elektrotehn. Fak. Ser. Mat. 13 (2002), 96-101.
S. Radenović, M. Pavlović, Asymptoticbehavior for the best best lower bound of Jensen’s functional, Kragujevac Journal of Mathematics, 25(2003), 75-79.
M. Pavlović, Jensen’s functional and polynomials , Applicable Analysis and Discrete Mathematics, 2 (2008), 175-182.
M. Pavlović, N. Cakić, M. Rajović, S. Radenović, A generalization of Jensen’s inequality for polynomials having concentration at low degrees, Computers and Mathematics with Applications, 57 (2009), pp. 332-337.
Z. Kadelburg, M. Pavlović, S. Radenović, Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces, Computers and Mathematics with Applications, 59 (2010),pp. 3148-3159.
М.Pavlović, S. Radenović, S. Radojević, Abstract metric spaces and Sehgal-Guseman-type theorems, Computers and Mathematics with Applications, 60 (2010), pp.865-872.
S. Radenović, S. Radojević, S. Pantelić, M. Pavlović, Ćirić’s type theorems in abstract metric spaces, Theoretical Mathematics & Applications, vol. 2, no. 1 (2012), 89-102.
S. Shukla, S. Balasubramanian, M. Pavlović, A Generalized Banach Fixed Point Theorem, Bulletin of the Malaysian Mathematical Sciences Society pp 1-11, DOI 10.1007/s40840-015-0255-5, Print ISSN 0126-6705, Online ISSN 2180-4206, Publisher Springer Singapore.
A Azam, N. Mehmood, M. Rashid and M. Pavlović, L-fuzzy fixed points in cone metric spaces, Journal of Advanced Mathematical Studies 9 (2016), No. 1, pp. 121-131